# SDR DALA2014081404557

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN REPAIR ON INBD EDGE OF LT INBD BUTTE DOOR AT OTBD FLAP.  DOUBLER REPLACED IAW SRM 57-01, FIG 3, SRM 51-30-2, 51-30-1, SRM 51-10-3 PAR 14 AND 21.
